BibTeX record journals/amc/DeepDE21

download as .bib file

@article{DBLP:journals/amc/DeepDE21,
  author       = {Amar Deep and
                  Deepmala and
                  Reza Ezzati},
  title        = {Application of Petryshyn's fixed point theorem to solvability for
                  functional integral equations},
  journal      = {Appl. Math. Comput.},
  volume       = {395},
  pages        = {125878},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.amc.2020.125878},
  doi          = {10.1016/J.AMC.2020.125878},
  timestamp    = {Wed, 15 Sep 2021 13:43:58 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/DeepDE21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}